RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 3, Pages 411–414 (Mi mz8228)  

This article is cited in 1 scientific paper (total in 2 paper)

The problem of generation of free groups by two unitary triangular matrices

A. I. Shkuratskii

Novosibirsk Institute of National Economy

Full text: PDF file (231 kB)

English version:
Mathematical Notes, 1978, 24:3, 720–721

Bibliographic databases:

UDC: 519.4
Received: 09.12.1977

Citation: A. I. Shkuratskii, “The problem of generation of free groups by two unitary triangular matrices”, Mat. Zametki, 24:3 (1978), 411–414; Math. Notes, 24:3 (1978), 720–721

Citation in format AMSBIB
\Bibitem{Shk78}
\by A.~I.~Shkuratskii
\paper The problem of generation of free groups by two unitary triangular matrices
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 3
\pages 411--414
\mathnet{http://mi.mathnet.ru/mz8228}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=511644}
\zmath{https://zbmath.org/?q=an:0401.20029}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 3
\pages 720--721
\crossref{https://doi.org/10.1007/BF01097764}


Linking options:
  • http://mi.mathnet.ru/eng/mz8228
  • http://mi.mathnet.ru/eng/mz/v24/i3/p411

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Chernikov, D. I. Zaitsev, “Shestoi Vsesoyuznyi simpozium po teorii grupp”, UMN, 34:4(208) (1979), 239–243  mathnet
    2. V. D. Mazurov, “Solved problems in the Kourovka Notebook”, Russian Math. Surveys, 46:5 (1991), 137–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:97
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020